I was diagnosed with Stage 4 Prostate Cancer at the age of 42. Have been on Eligard for about a year. It was explained to me that this treatment can only starve the cancer not kill it , mean while it looks for something else to feed off. Getting tired of the side effects (sweats, fatigue, sore muscles, and the loss of libido) have spoken to many healthcare specialist and received mixed feeling about this treatment, one ARNP Oncologist mentioned that it is only a BAND AID. So why am I torturing myself?
- Eligard Information for Consumers
- Eligard Information for Healthcare Professionals (includes dosage details)
- Side Effects of Eligard (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Jan 2010 • 2 answers
Posted 16 Oct 2012 • 2 answers
Posted 3 Feb 2013 • 1 answer
Posted 17 May 2016 • 0 answers
Posted 20 May 2016 • 3 answers